Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 39, NWS Albuquerque, NM

May 21, 20186 counties in New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2018, 3:44 PM MDT for 6 counties in New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2018, 3:44 PM MDT (21:44 UTC)
Expired
May 21, 2018, 4:30 PM MDT
In force
46 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Los Alamos County, NM, Mora County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM

The radar

The Albuquerque radar (KABX), 109 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:59 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
272 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1660 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

560 
WUUS55 KABQ 212144
SVRABQ
NMC028-033-039-043-049-055-212230-
/O.NEW.KABQ.SV.W.0039.180521T2144Z-180521T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
344 PM MDT MON MAY 21 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  South central Taos County in north central New Mexico...
  Los Alamos County in north central New Mexico...
  Southeastern Rio Arriba County in north central New Mexico...
  Northeastern Sandoval County in north central New Mexico...
  Northern Santa Fe County in north central New Mexico...
  West central Mora County in northeastern New Mexico...

* Until 430 PM MDT.

* At 344 PM MDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Los Alamos to 8 miles southeast
  of White Rock, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Santa Fe, Los Alamos, Espanola, White Rock, Pojoaque, Santo Domingo
  Pueblo, Chimayo, Santa Clara Pueblo, Cuartelez and Rio Chiquito.

This includes the following highways...
 Interstate 25 between Mile Markers 261 and 283.
 Highway 285 between Mile Markers 337 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3609 10551 3543 10614 3562 10667 3643 10663
TIME...MOT...LOC 2144Z 209DEG 39KT 3583 10642 3571 10614 

HAIL...1.00IN
WIND...60MPH
 
$$

DPorter
2 follow-up statements
176 
WWUS55 KABQ 212207
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
407 PM MDT MON MAY 21 2018

NMC033-043-212217-
/O.CAN.KABQ.SV.W.0039.000000T0000Z-180521T2230Z/
Sandoval-Mora-
407 PM MDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANDOVAL AND WEST
CENTRAL MORA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled for these counties 
only.

A severe thunderstorm watch remains in effect until 700 PM MDT for
north central New Mexico.

LAT...LON 3612 10561 3553 10604 3543 10614 3583 10628
      3597 10626 3597 10625 3630 10620
TIME...MOT...LOC 2207Z 212DEG 31KT 3600 10626 3582 10595 

$$

NMC028-039-049-055-212230-
/O.CON.KABQ.SV.W.0039.000000T0000Z-180521T2230Z/
Taos-Los Alamos-Rio Arriba-Santa Fe-
407 PM MDT MON MAY 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL TAOS...EASTERN LOS ALAMOS...SOUTHEASTERN RIO ARRIBA
AND NORTHERN SANTA FE COUNTIES...

At 407 PM MDT, severe thunderstorms were located along a line
extending from 7 miles north of Los Alamos to near Rio En Medio in
Santa Fe County, moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Santa Fe, Los Alamos, Espanola, White Rock, Pojoaque, Chimayo, Santa
Clara Pueblo, Cuartelez, Nambe Pueblo and Rio Chiquito.

This includes the following highways...
 Interstate 25 between Mile Markers 268 and 281.
 Highway 285 between Mile Markers 337 and 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3612 10561 3553 10604 3543 10614 3583 10628
      3597 10626 3597 10625 3630 10620
TIME...MOT...LOC 2207Z 212DEG 31KT 3600 10626 3582 10595 

HAIL...<.75IN
WIND...60MPH
 
$$

DPorter
858 
WWUS55 KABQ 212223
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
423 PM MDT MON MAY 21 2018

NMC028-039-049-055-212233-
/O.EXP.KABQ.SV.W.0039.000000T0000Z-180521T2230Z/
Taos-Los Alamos-Rio Arriba-Santa Fe-
423 PM MDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAOS...EASTERN
LOS ALAMOS...SOUTHEASTERN RIO ARRIBA AND NORTHERN SANTA FE COUNTIES
WILL EXPIRE AT 430 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 700 PM MDT for
north central New Mexico.

LAT...LON 3612 10561 3553 10604 3543 10614 3583 10628
      3597 10626 3597 10625 3630 10620
TIME...MOT...LOC 2223Z 209DEG 39KT 3609 10620 3591 10589 

$$

DPorter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:26 PM MDT, 18 minutes earlier.

Area forecast discussion, May 21, 3:26 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
326 PM MDT Mon May 21 2018

.SYNOPSIS...
An upper level low pressure system stalled over the Great Basin will
interact with abundant low level moisture already in place for
scattered to numerous showers and thunderstorms east of the
continental divide tonight. Storms will then return mainly along and
east of the central mountain chain Tuesday through Wednesday, then
across southeast areas Thursday; however, coverage will trend
downward each day as the upper low lifts northeastward across the
northern mountains and drier air filters over New Mexico from the
southwest. There is a risk of severe thunderstorms across central and
eastern areas for the remainder of this afternoon and into the
evening, then again across the east on Tuesday afternoon and evening.
With the drier air will come warmer temperatures with highs reaching
above normal areawide during the latter half of the week.

&&

.DISCUSSION...
The closed upper level low pressure system stalled over the southern
Great Basin has created favorable dynamics for severe thunderstorms
over central parts of the forecast area this afternoon. The risk of
severe storms will spread onto the eastern plains this evening, then
return to eastern areas on Tuesday afternoon and evening. Storms
will be capable of producing over 1 inch of rain, large hail and
damaging winds.

The upper low will weaken as it lifts northeastward across the
northern Rockies through mid week, steering drier air over NM from
the southwest in the process. There will be a notable downtick in the
coverage of showers and thunderstorms, especially in the west where
dry weather will return on Tuesday. Storms along and east of the
central mountain chain will become spottier and their wetting
footprints will decrease through mid week, with dry weather pretty
much areawide again on Friday.

During the coming weekend another upper level low pressure system
will move through the Great Basin from the west strengthening wind
and potentially increasing fire weather concerns over portions of New
Mexico. There will also be a risk of dryline thunderstorms across the
far eastern and especially southeastern plains each afternoon and
evening.

44

&&

.FIRE WEATHER...
Showers and storms with locally heavy rainfall have developed along
and east of the Cont Dvd this afternoon. This activity will spread
eastward across the Rio Grande Valley and into the eastern plains
through tonight. Meanwhile, much drier southwest flow has already
spread into far western NM today. This drier air will move east
toward the Rio Grande Valley Tuesday with breezy to locally windy
conditions. Widespread marginal critical fire weather is likely
along and west of the central mountain chain for several hours
Tuesday afternoon. Meanwhile, more showers and storms with locally
heavy rainfall will impact eastern NM.

Drier air will spread even farther east into central NM Wednesday as
an upper level trough lifts across the Great Basin. The coverage of
marginal critical fire weather however will decrease as relatively
lighter winds are expected for central and western NM. Eastern NM
will remain in the deeper moisture where showers and storms with
locally heavy rainfall continue.

A ridge will build over NM Thursday through Saturday and allow
temperatures to warm above normal for the entire area with very dry
air and light winds. Multiple days of single digit min humidity is
likely again for central and western NM with poor to fair overnight
recoveries.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
A moderate to high impact period is expected for the next 12-18 hrs.
SHRA/TSRA has already begun developing along the Cont Dvd w/ strong
to locally severe storms likely. TSRA will develop over the remainder
of the central and western high terrain thru 20Z and move north-
northeast around 20 kt. Storms will organize into clusters and line
segments as the afternoon progresses. Any direct hit will be capable
of strong, erratic outflow winds to 45 kt, hail, frequent cloud to
ground lightning, and brief heavy rain. The focus for TSRA will shift
into the eastern plains aft 02Z with more severe weather possible
thru 06Z before activity tapers to MVFR low cigs and patchy FG.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  51  81  47  83 /  10   0   5   0
Dulce...........................  43  75  41  78 /  40  20  20   5
Cuba............................  48  74  46  77 /  60  10  10   5
Gallup..........................  39  80  38  82 /   5   0   0   0
El Morro........................  39  75  37  78 /  10   0   5   0
Grants..........................  41  79  38  82 /  20   0   5   0
Quemado.........................  42  75  41  78 /   5   0   5   0
Glenwood........................  51  84  51  86 /   0   0   0   0
Chama...........................  37  69  36  72 /  50  20  20  10
Los Alamos......................  53  72  52  76 /  70  20  20   5
Pecos...........................  51  70  51  74 /  80  40  30  20
Cerro/Questa....................  46  69  44  73 /  70  30  20  10
Red River.......................  40  60  40  63 /  70  50  30  20
Angel Fire......................  32  65  30  69 /  80  50  40  20
Taos............................  43  74  41  78 /  60  20  20  10
Mora............................  43  67  43  73 /  80  40  40  20
Espanola........................  51  78  49  82 /  60  10  10   5
Santa Fe........................  53  72  52  77 /  80  20  20  10
Santa Fe Airport................  51  77  49  82 /  70  20  20  10
Albuquerque Foothills...........  55  82  53  85 /  50  10  10   0
Albuquerque Heights.............  57  84  55  87 /  40   0   5   0
Albuquerque Valley..............  55  85  52  88 /  40   0   5   0
Albuquerque West Mesa...........  56  83  53  87 /  40   0   5   0
Los Lunas.......................  53  86  49  88 /  30   0   5   0
Rio Rancho......................  56  83  53  86 /  50   5   5   0
Socorro.........................  57  87  55  89 /  30   0   5   0
Sandia Park/Cedar Crest.........  51  76  51  80 /  60  20  10  10
Tijeras.........................  51  78  50  82 /  50  10  10   5
Moriarty/Estancia...............  44  80  42  83 /  60  20  20  10
Clines Corners..................  48  73  48  77 /  70  30  20  20
Gran Quivira....................  52  78  52  81 /  60  20  20  10
Carrizozo.......................  55  79  55  83 /  60  10  10  10
Ruidoso.........................  49  72  50  76 /  80  40  20  20
Capulin.........................  49  71  50  76 /  50  30  30  20
Raton...........................  48  75  47  80 /  50  40  40  20
Springer........................  48  75  47  80 /  60  30  30  20
Las Vegas.......................  46  70  46  74 /  80  40  40  20
Clayton.........................  54  77  55  82 /  50  20  30  20
Roy.............................  51  72  52  77 /  70  20  30  20
Conchas.........................  57  79  57  84 /  60  30  30  20
Santa Rosa......................  55  77  55  81 /  60  30  30  20
Tucumcari.......................  60  81  60  85 /  60  30  40  30
Clovis..........................  57  77  58  82 /  60  30  40  30
Portales........................  58  78  60  84 /  60  30  40  30
Fort Sumner.....................  58  80  59  84 /  60  30  40  30
Roswell.........................  60  84  62  89 /  70  30  30  30
Picacho.........................  56  78  56  82 /  70  30  30  20
Elk.............................  52  75  52  81 /  70  30  30  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

44
Hazardous weather outlook, May 21, 3:49 AM MDT, 11 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
349 AM MDT Mon May 21 2018

NMZ501>540-221100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
349 AM MDT Mon May 21 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Isolated severe storms are possible later today and tonight across
much of central and eastern New Mexico, with large hail and damaging
winds being the primary threats. A few dry storms are possible near
the Continental Divide this afternoon and may produce strong and
erratic wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated severe storms are possible late Tuesday across much of
eastern New Mexico then again on Wednesday, but closer to the Texas
border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required later today for much of central
and eastern New Mexico due to the potential for severe storms.

11

In the hours before

Special weather statement, May 21, 2:42 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT MON MAY 21 2018

NMZ527-528-212130-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
242 PM MDT MON MAY 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
330 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Raton Crews Airport, or 11 miles southwest of
Raton, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Raton.

This includes Interstate 25 between Mile Markers 443 and 460.

If threatening weather approaches your area, take shelter in a sturdy
building.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3680 10431 3669 10464 3685 10476 3700 10453
      3699 10445
TIME...MOT...LOC 2042Z 238DEG 9KT 3681 10463

54
Local storm report, May 21, 2:57 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             4 SW RIO RANCHO         35.24N 106.70W
05/21/2018  M0.75 INCH       SANDOVAL           NM   PUBLIC

&&

EVENT NUMBER ABQ201800627

TRM
Local storm report, May 21, 3:03 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             NATL RADIO ASTRONOMY OB 34.08N 107.62W
05/21/2018  M0.75 INCH       SOCORRO            NM   PUBLIC

&&

EVENT NUMBER ABQ201800628

TRM
Local storm report, May 21, 3:09 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             3 ENE ALBUQUERQUE       35.12N 106.58W
05/21/2018  M0.88 INCH       BERNALILLO         NM   COCORAHS

            AZTEC AND SAN MATEO.

&&

EVENT NUMBER ABQ201800629

TRM
Special weather statement, May 21, 3:13 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT MON MAY 21 2018

NMZ518-521>523-212145-
Sandia/Manzano Mountains-Santa Fe Metro Area-Central
Highlands-Estancia Valley-
313 PM MDT MON MAY 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE...
BERNALILLO AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sedillo to near McIntosh to near Willard.
Movement was northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Heavy rain will also be possible with these storms.

Locations impacted include...
Edgewood, Moriarty, Estancia, Willard, McIntosh, Stanley, Cedar
Grove, Sedillo and Chilili.

This includes Interstate 40 between Mile Markers 178 and 211.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 700 PM MDT for
central and north central New Mexico.

LAT...LON 3541 10608 3523 10592 3496 10576 3476 10576
      3457 10580 3449 10606 3450 10608 3449 10610
      3449 10612 3446 10616 3450 10617 3481 10617
      3511 10635
TIME...MOT...LOC 2112Z 239DEG 18KT 3513 10626 3484 10608 3457 10611

DPorter
Local storm report, May 21, 3:20 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             6 ESE ALBUQUERQUE       35.08N 106.53W
05/21/2018  E1.00 INCH       BERNALILLO         NM   TWITTER FEED

            MENAUL AND JUAN TABO

&&

EVENT NUMBER ABQ201800630

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:01 AM MDTSpecial Weather StatementABQ29 min
May 21, 11:04 AM MDTSevere Thunderstorm WarningABQCatron, Cibola56 min
May 21, 11:22 AM MDTSpecial Weather StatementABQCibola38 min
May 21, 11:34 AM MDTSpecial Weather StatementABQCibola26 min
May 21, 11:39 AM MDTSevere Thunderstorm WarningABQCatron, Cibola, Socorro17 min
May 21, 11:41 AM MDTSevere Thunderstorm WarningABQCibola, McKinley64 min
May 21, 11:56 AM MDTSevere Thunderstorm WarningABQCatron, Cibola, Socorro64 min
May 21, 12:18 PM MDTSpecial Weather StatementABQCibola27 min
May 21, 12:27 PM MDTSevere Thunderstorm WarningABQCibola, McKinley42 min
May 21, 12:29 PM MDTSevere Thunderstorm WarningABQSocorro49 min
May 21, 12:43 PM MDTSevere Thunderstorm WarningABQCibola, McKinley46 min
May 21, 12:58 PM MDTSevere Thunderstorm WarningABQCibola46 min
May 21, 1:10 PM MDTSpecial Weather StatementABQSocorro35 min
May 21, 1:32 PM MDTSpecial Weather StatementABQColfax28 min
May 21, 1:42 PM MDTSevere Thunderstorm WarningABQColfax63 min
May 21, 1:46 PM MDTSpecial Weather StatementABQValencia29 min
May 21, 1:47 PM MDTSpecial Weather StatementABQSocorro28 min
May 21, 2:01 PM MDTAreal Flood AdvisoryABQSocorro119 min
May 21, 2:02 PM MDTSpecial Weather StatementABQMcKinley43 min
May 21, 2:05 PM MDTSpecial Weather StatementABQSandoval25 min
May 21, 2:06 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Valencia39 min
May 21, 2:18 PM MDTSpecial Weather StatementABQ27 min
May 21, 2:42 PM MDTSpecial Weather StatementABQColfax48 min
May 21, 2:44 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe61 min
May 21, 2:49 PM MDTAreal Flood AdvisoryABQBernalillo116 min
May 21, 2:53 PM MDTSevere Thunderstorm WarningABQSocorro52 min
May 21, 3:05 PM MDTAreal Flood AdvisoryABQSandoval115 min
May 21, 3:13 PM MDTSpecial Weather StatementABQTorrance32 min
May 21, 3:21 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance114 min
May 21, 3:24 PM MDTAreal Flood AdvisoryABQSocorro2 hr
May 21, 3:29 PM MDTSevere Thunderstorm WarningABQSanta Fe, Torrance61 min
May 21, 3:47 PM MDTSpecial Weather StatementABQColfax28 min
May 21, 3:54 PM MDTAreal Flood AdvisoryABQColfax2 hr
May 21, 4:16 PM MDTSpecial Weather StatementABQColfax29 min
May 21, 4:29 PM MDTSpecial Weather StatementABQTorrance46 min
May 21, 4:53 PM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
May 21, 4:55 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance65 min
May 21, 5:26 PM MDTSpecial Weather StatementABQColfax34 min
May 21, 5:48 PM MDTAreal Flood AdvisoryABQSocorro3 hr
May 21, 5:49 PM MDTSpecial Weather StatementABQSocorro26 min
May 21, 5:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance53 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.